# SDR 99UAL900420

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Latched
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AFTER PILOTS WINDOW OPENED AT 80-90 KTS.  PILOTS REPORTED WINDOW WAS NOT FULLY LOCKED.  *S/D*  CAPTAIN'S SLIDING WINDOW WAS NOT FULLY LOCKED.  RED-COLORED RELEASE BUTTON ON WINDOW HANDLE POPS UP WHEN THE WINDOW IS LOCKED.  THIS SERVES AS A VISUAL INDICATION.  ENSURING THAT WINDOW IS FULLY CLOSED AND LOCKED PRIOR TO TAKEOFF HAS BEEN AND REMAINS AN ELEMENT OF THE FLIGHT CREW'S PREFLIGHT CHECKLIST.
